advertisement
advertisement

Zanaflex and feeling weak and tired

so many problems with me,    I've been taking zanaflex constant for 2 weeks, for spasms stiffness and pain.
has anyone been taking zanaflex constant for over a month and feel very weak and fatigued.
This morning is real bad after taking the zanaflex constant for 3 weeks straight .
advertisement

Comments

  • The user and all related content has been deleted.
  • jimandjrjimandjr Dallas TXPosts: 688
    Been taking Zanaflex since 2012. It does put me to sleep many times but it works. 
  • advertisement
  • MikethepikeMMikethepike MIchiganPosts: 411
    Thanks for the responses, it makes me very tired.  I'm taking it 3 times a day due to having terrible stomach muscle
    spasms , they doubled me right over.   Been on it 24/7 for a week it really helped.  I just wonder when. I quit it April 1 whether   I'll 
    have to. Ween off it?  I have so many issues going right now. Constipation is terrible.  To go 5 days ago it took a suppository 
    and a 10 oz. bottle of magnesium citrate.   I'm bound up again. Any suggestions,   I've been using miralax .
  • jimandjrjimandjr Dallas TXPosts: 688
    Norco tends to back me up. I fight it with an OTC stool softener. Zanaflex does not back me up. I have taken many breaks off of Zanaflex. No probs. It's non-narcotic. 
advertisement
Sign In or Join Us to comment.